# SDR ABXA201811213108

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Buss Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE HEAT AT C10 CIRCUIT BREAKER "C BUS PWR" INSIDE P6-2 PANEL. REPLACED CIRCUIT BREAKER C884 AND WIRE W1032-004-6. THE AIRPLANE WAS GROUNDED. THE CAUSE OF THE EXCESSIVE HEAT IS UNKNOWN.
